# SDR USAABB98031

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Grounded
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS WILL NOT TEST FROM SWITCH AT NOSE GEAR.  MAINTENANCE REPAIRED A GROUND WIRE BETWEEN CONNECTOR D40488J AND SWITCH S10035.  (M)
